I have been on Multaq for 6 months and last night I experienced major dizziness and blacked out twice. I have been light headed all day today. Have called my doctor but got no answer. Has this happened to anyone else out there? I'm a 57 year old man.
Hi Guys. Tuesday night was the last time I had taken opiates. I was taking around 480mg Codiene per day. Yesterday (Wedn...13 REPLIES
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe...2 REPLIES
I was given 10 mg of Metoclopram to counteract the severe nausea from getting off Cymbolta. Now I have severe dizziness....2 REPLIES
i often get a dizziness in my head . i feel light headed . i visited many doctors but i am nto getting any results. i wa...2 REPLIES
I have been on the 2 pills in morning and evening for a week and a half. All of a sudden I started getting so dizzy I co...
on day 11 of viibryd and day five of no cymbalta. felt dizzy all this week until last night. but of course symptoms back...1 REPLY
I have fibromyalgia, as well as sleep apnea, so maybe this is more complicated. I am 43. I was on testosterone shots, bu...1 REPLY
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start...4 REPLIES
I started taking Belviq 14 days ago. On day 11 I have been experiencing dizziness throughout the day that feel like a mo...3 REPLIES
I have been taking 12.5 mg Jardiance once per day at breakfast for 8 days now. Added to that are 50 units of humalin n m...2 REPLIES